# SDR C2XA04IA115

- Difficulty date: September 2, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- Aircraft time: 7,982 hours, 6,834 cycles
- Engine: Pwa JT8D219
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: O-Ring
- Part number: MS2915204
- Condition: Leaking
- Location: Fuel Solenoid
- Component: Solenoid, Sundstrandem
- Component part number: 49523162
- Stage of operation: UK
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A FUEL SMELL IN THE CABIN WITH THE APU RUNNING. EWR MX INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL 28-45-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. THE AIRCRAFT LANDED AT IAH ON FLIGHT 2388, WHERE MAINTENANCE REMOVED AND REPLACED THE APU FUEL PRESSURE SWITCH O-RING, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
